Endometriosis and Clomid


#1

Hey ladies… this was my first cycle on any fertility meds and I found some weird things being on clomid. So I have endo and had surgery for it back in April… they removed everything and my AF has been a lot less painful ever since. But then we started on the clomid and all month I had symptoms of pregnancy, but the tests all came back negative and AF reared her ugly head right on time on 14dpiui (P.S. next month I am waiting until 15dpiui before testing if it kills me!). But this AF has been VERY painful. So much that I am crying out in pain and nothing is helping, heat, midol etc. I am not sure what to think of this, but since we are paying out of pocket we dont meet with our doc unless we HAVE to. Meaning we wont see him until our IUI unless I feel like forking over another $200. I will probably call the nurse on Monday but I was just hoping for some other opinions on endo and fertility meds. I really hope the endo isnt coming back already, surgery sucks!


#2

I guess no one has any answers to this either. I have a call into the nurse so we will see what she says. I am anxious about starting clomid today. I was thinking about it and I realized that I have felt nothing except completely crappy all last month. Now its worse this month because AF has been so bad. :frowning:

It used to be that way before my surgery I would have one day of severe cramps, but this time I still feel bad and its day 3. :frowning: Now I am going to start clomid and feel crappy from that and probably gain another 5lbs. Then after the clomid is over, I get to feel intense pain from the IUI (at least it was painful last time), while DH and doc tell me that it shouldnt hurt at all. Then I will have severe pregnancy symptoms making me think I am pregnant. Of course the symptoms are all worth it if pregnant, but a major pain in the a** if I have a BFN. Then I have an 80% chance of starting AF again anyway and being in severe pain… thus starting the whole painful month over again.

DH was very sweet and brought me flowers but eventually he was like why are you so crabby??? I am thinking well because I feel like someone is stabbing me in the stomach!

I really dont know how you ladies go through this month after month, I can only imagine how I would feel after 6 months of this. This is why I am so afraid of IVF… all the shots and screwing with your hormones has really got to suck.

I am a whirl of emotions and I havent even started the clomid yet! Ha ha this morning I was thinking well at least I get to go spinning tonight and have a cup of coffee this morning! At least there is a tiny positive to getting a BFN! And now Im feeling depressed again. Thank God I have you ladies to lean on! :grouphug:


#3

I know howyou feel. I have been having extremely painful AF since I started clomid. The last iui I had severe cramps during the 2ww to the point where DH insisted we see the doctor ( we were not charged for the visit, they considered it a necessary follow-up, so it was included in the iui fee) It is definitely hard to start another round of clomid knowing it will just make you feel heavier and more bloated. It will all be worth it when I see that BFP! Good Luck and I hope you’re feeling better soon!


#4

Laura, Have you had painful periods before? I am just wondering if this is related to endometriosis or if it is purely the clomid. If it is just clomid I actually feel a lot better about it. I havent heard of anyone else complaining about painful AF on clomid. Maybe I need to do an internet search. I am bit scared to tell the doctor for fear he will want to take me off the clomid, hopefully not.


#5

Before clomid, I very rarely got my period…occassionally I had painful periods but not like the ones I’ve had on clomid. Last week I took 2 aleve in the morning and 2 in early evening and they barely touched the pain. Maybe my periods are painful because clomid forcing my body to do something it doesn’t do naturally. I haven’t told my RE for fear that he would take me off clomid…but I did talk to the nurse and she doesn’t think it’s anything to worry about.


#6

I’m not sure if this is helpful, but I started having a lot of nausea and discomfort when I started Follistim inections (not Clomid). When I informed my RE, he said that I may have some light endometriosis that wasn’t visible on exam or U/S, and that the Follistim could be worsening it. I’m not sure if the same can be said for Clomid though.

Best of luck, hope you get some relief and have a good next cycle.


#7

My periods my have been horrible since stopping Clomid six months ago. I took 50mg for three months. Before I would cramp two hrs before my period and then it would stop when I would bleed.
Now, I have severe cramping for 24hrs before bleeding then I hardly bleed maybe 1-2 days and I continue to cramp for two-three days. I have lots of brown discharge (sorry TMI)
It is really bothering me. My RE is not concerned. He said some women take longer to recover from Clomid. Also, I am ovulating every other month. Before I ovulated every month. Its very strange.

Maybe I had slight endo before. I would love to hear what you ladies think.